MAUDE Adverse Event Report: MICROLINE SURGICAL RNNEW SUPER ATRAUMATIC GRABBER TIP, DISPOSABLE; RIGID ENDOSCOPIC TISSUE MANIPULATION FORCEPS, SINGLE USE

MICROLINE SURGICAL RNNEW SUPER ATRAUMATIC GRABBER TIP, DISPOSABLE; RIGID ENDOSCOPIC TISSUE MANIPULATION FORCEPS, SINGLE USE
Model Number 3622
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/06/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
At this time, microline surgical has reached out to the affected customer to see if the device can be returned for an investigation.If the device is returned and an investigation is done, a final adverse event report will be submitted.
 
Event or Problem Description
Disposable renew super atraumatic grabber tip broke into two pieces inside the patient's abdomen.The broken grasper caused retraction of bowel to be lost due to inability to grasp.One small piece of grasper fell freely into patient's abdomen.The piece was retrieved by the surgeon with use of laparoscope guidance and new grasper.
 
Event or Problem Description
The disposable renew super atraumatic grabber tip fractured into two pieces inside the patient's abdomen during the procedure.As a result, the surgeon was unable to maintain retraction of the bowel due to the inability to grasp.A small fragment of the broken grasper fell freely into the abdominal cavity.The surgeon successfully retrieved the loose piece using laparoscopic guidance and a new grasper.
 
Additional Manufacturer Narrative
Despite requests made to the customer, the specific device associated with this complaint was not returned to microline sugical for a product evaluation, as a result, the resorted issuse could not be confirmed.

Brand Name
RNNEW SUPER ATRAUMATIC GRABBER TIP, DISPOSABLE
Common Device Name
RIGID ENDOSCOPIC TISSUE MANIPULATION FORCEPS, SINGLE USE
Manufacturer (Section D)
MICROLINE SURGICAL
50 dunham rd
suite 1500
beverly MA 01915
Manufacturer (Section G)
MICROLINE SURGICAL
50 dunham rd
suite 1500
beverly MA 01915
Manufacturer Contact
scott marchand davis
50 dunham rd
beverly, MA 01915
9789229810
MDR Report Key22060238
Report Number1223422-2025-00013
Device Sequence Number15570611
Product Code GEI
UDI-Device Identifier00811099010142
UDI-Public00811099010142
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
PMA/510(K) Number
K213127
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 05/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number3622
Device Catalogue Number3622`
Device Lot Number00177034
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/20/2025
Supplement Date Received by Manufacturer05/20/2025
Initial Report FDA Received Date05/21/2025
Supplement Report FDA Received Date07/22/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age50 YR
Patient SexMale
Patient Weight46 KG
Patient EthnicityNon Hispanic
Patient RaceWhite